Achy joints

I've been on NDT since the beginning of November 2016 & doing really well.

However, for the past 3 days I've had an achy feeling in my knuckles & finger joints - this went away with ibuprofen. Today I'm starting to feel a few twinges in my elbows & knees too.

I started taking 200ug of selenium on Thursday & not sure if this could be causing the issue or if this is just coincidence. I haven't taken any today but I'm still feeling the ache.

Has anybody experienced this?

6 Replies

oldestnewest
  • Justliloldme,

    Your ferritin and vitD are okay so I think the likeliest reason you are experiencing joint pain is that you are over medicated.

  • Thanks Clutter - I know you said that to me at the time. I'll reduce meds & see how I go. Thanks for your quick response.

  • How bizarre as I too have been getting very achey in those places too over the past month...even my bottom cheeks ache as I walk (shhh.....keep that bit between us 🐴). Initially I put it down to my gardening work but I sense it's more than that.

    Interested to see what others might suggest.

  • I've had achy joints recently, but not on NDT. GP said auto-immune diseases just move around the body attacking different parts, so one week it may be problems with joints, another week fatigue may be the most noticeable symptom.

  • I've got Graves' disease

    And those were pretty much the first symptoms I had ... there were many others of course

    But those were the ones that made me know I was becoming ill

    I thot it was arthritis ...

    but it certainly was Graves !

    Best of luck

    Luv

    Mx🌹

  • I take 100 gms thyroxine per day and have been on this med for at least 15 years but I am suddenly getting aching lower legs every night and I am going to check with my doctor if my thyroxine could have changed so will also get a new blood test taken as I am losing sleep with the aching legs

You may also like...